# SDR 95ZZZZ161

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476122
- Condition: Malfunctioned
- Location: B Ail System
- Part time: 761 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX - FLT 533 - DURING CLIMB-OUT FROM SNA, THE AIRCRAFT DID NOT RESPOND WELL TO ROLL CONTROL.  IT WAS VERY SLOW TO RESPOND TO ROLL INPUT.  BETWEEN 0 AND 60 YOKE DEFLECTION THERE WAS A CONSIDERABLE DEAD SPOT NOTED.  AS AIRSPEED INCREASED THE ROLL RATE IMPROVED BUT WAS NOT NORMAL UP TO 280 KTS AND MACH .74 AT 28,000 FEET.  FLIGHT WAS DIVERTED TO LAX AND ROLL CONTROL WAS VERY LIMITED DURING LANDING.  INSPECTED SPOILER AND AILERON SYSTEMS AND CHECKED OPERATION OF SAME.  NO FAULTS WERE FOUND.  REPLACED 'A' AND 'B' SYSTEM AILERON POWER CONTROL UNITS AS A PRECAUTIONARY MEASURE.  ACCOMPLISHED FULL FLIGHT CONTROL CHECK ON TEST FLIGHT AND SYSTEM OPERATED NORMALLY.  REFERENCE ASAA954002.
